Narciso Román-Roy

Narciso Román-Roy

Narciso Román-Roy
PhD in Physics, from University of Barcelona
Professor at Universitat Politècnica de Catalunya

Personal webpage

email: nrr@ma4.upc.edu

Biosketch

Researcher ID: C-9356-2012. Orcid Code: 0000-0003-3663-9861.
Summary of publications (papers): 54 in journals(ISI) and 5 in other journals, 19in proceedings of international and national meetings, 1 in a book, 4 on teaching development, 2 scientific essays.
Citations: JCR: 529 (last 20 years), h-index: 13 / ResearchGate: 892, h-index: 18 /MathSciNet (Mathematical Reviews):255 (since 2000) /Scholar Google:1399 (519 since 2010), h-index: 24.
Research projects: participation in 14 research projects (5 as IP) and 2 local projects.
Communications in scientific meetings:26 international (11 invited), 18 national (11 invited).
Member ofEditorial Board ofInternational Journal of Geometric Methods in Modern Physics (IJGMMP).

 

Research Interests

  • Geometry of Classical Field Theories
  • GeometricMechanics
  • Symplectic and multisymplectic geometry
  • Variationalprinciples
  • Optimal Control Theory

Research group on Differential Geometry, Dynamical Systems, and Applications (integrated in the Geometry Mechanics and Control Network).

 

Selected publications

  • P.D. Prieto-Martínez, N. Román-Roy:
“Lagrangian-Hamiltonianunifiedformalismforautonomoushigher-orderdynamicalsystems”. J. Phys. A: Math. Theor. 44(40) (2011) 385203 (35 pp). http://dx.doi.org/10.1088/1751-8113/44/38/385203.arXiv:1106.3261 [math-ph].
  • N. Román-Roy:
“MultisymplecticLagrangian and HamiltonianFormalisms of Classical Field Theories”. SymmetryIntegrability Geom. MethodsAppl. (SIGMA)5 (2009) 100, (25 pp). http://dx.doi.org/10.3842/SIGMA.2009.100. arXiv: 0506022 [math-ph].
  • J.F. Cariñena, X. Gàcia, G. Marmo, E. Martínez, M.C. Muñoz-Lecanda, N. 
Román-Roy:
“Geometric Hamilton-Jacobitheory”.
Int. J. Geom. Meth. Mod. Phys. 3(7) (2006) 1417–1458. http://dx.doi.org/ 10.1142/S0219887806001764. arXiv: 0604063 [math-ph].
  • A. Echeverría-Enríquez, C. López, J. Marín-Solano, M.C. Muñoz-Lecanda, N. Román-Roy: “Lagrangian-Hamiltonianunifiedformalismforfieldtheory”. J. Math. Phys.45(1) (2004) 360-380.http://dx.doi.org/10.1063/1.1628384.arXiv: 0212002 [math-ph].
  • M. de León, J. Marín-Solano, J.C. Marrero, M.C. Muñoz-Lecanda, N. Román-Roy: “Singular Lagrangiansystemson jet bundles”. Fortsch. Phys.50(2) (2002) 105-169. http://dx.doi.org/10.1002/1521-3978(200203)50:2. arXiv: 0105012 [math-ph].